# SDR QXEA200700902

- Difficulty date: June 7, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 310 hours, 302 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 4610803
- Part serial: VAC0069
- Condition: Unknown
- Location: Mlg
- Part time: 310 hours, 302 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2320: UPON ARRIVAL AT THE GATE, RAMP PERSONNEL INDICATED SMOKE FROM RIGHT TIRE AREA.  MAINTENANCE REMOVED AND REPLACED NR 2 MLG AXLE IAW AMM TASKS 32-11-04-000-801 AND 32-11-04-400-801, STEPS 1-4, A(17).  COMPLETED REPLACEMENT OF NR 2 MLG AXLE IAW Q400 AMM TASK 32-11-04-000-801, STEPS 4A (18) THROUGH 5G.  AIRCRAFT RETURNED TO SERVICE.
